# SDR FDEA200909223354

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT DOES NOT MATCH DWG NR 657N3160 FIG. E , SHT 2, REV D AT STA 1640, RBL 60 - 62. DWG SHOWS 4 EA EXISTING FASTENERS, BUT THE ACFT HAS 5 EA AT STA: 1640; RBL 60 - 62  WAS REPAIRED IAW EA 757-5362-16-F2251, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON MAE MOD W/C NR 118350400EZ2R02. THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY. (MAJOR ALTERATION)
